# SDR USAA2012013000022

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 56,073 hours, 36,914 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON ARRIVAL, GEAR DOWN, NO NOSE GEAR GREEN LIGHT AND NO RED LIGHT.  TESTED LIGHTS, ONLY LEFT MAIN GREEN LIGHT, NO RIGHT MAIN OR NOSE GEAR GREEN LIGHTS.  PULLED NOSE GEAR MANUAL EXTENSION PER QRH.  MAINTENANCE RELAMPED NOSE LANDING GEAR GREEN LIGHTS.  ALL OTHER LANDING GEAR INDICATIONS, MASTER TEST AND PRESS TO TEST NORMAL.  VERIFIED NLG MANUAL EXTENSION HANDLE AND CABLE STOWED.  OK FOR SERVICE.
